# SDR AU981633

- Difficulty date: December 15, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172P
- Engine: Lyc O320D2J
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Nut
- Part number: 53E22144
- Condition: Loose
- Location: Engine Oil
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE THERMOSTATIC VALVE (VERNATHERM) WAS REMOVED TO DETERMINE PART NUMBER WAS COMPLIANT WITH AD/LYC/78A5.  IT WAS FOUND THAT THE VALVE'S P/N 53E22144 WAS NOT APPLICABLE, BUT THE VALVE STILL FAILED THE INSPECTION CRITERIA - LOOSE RETAINING NUT.  NOTE:  VALVE P/N 53E22144 IS NOT MENTIONED IN SB 318A AS A PROBLEM.
